# SDR FDEA201206232316

- Difficulty date: June 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24501
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP ASSY, OTBD LOWER SEGMENT UPPER SURFACE FORWARD EDGE STATION  XIFH 249 MISREPAIRED.  REPAIR CARRIED OUT PER SRM 57-10-00 FIGURE 85 VOLUME I REVISION 99. E.O. #8-5100-7-5001 B2 PART 2
